advertisement
Question
Posted by: Kayla | 2011/06/10

What to do?

Dear Doc, I have two concerns. I am 32 yrs and on Yasmin because i have a skin problem. It really works for me after trying everthing else. I stoped taking it a month ago because i''m trying to conceive. The problem now is that i have breakouts again which leave dark spots on my face. What must i do. The other problem is one of my tubes is blocked will this effect my changes of getting pregnant. I have been on depo for 6yrs stopped in 2008 and than switch to Yasmin.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try one of the anti-acne lotions. Tubal blockage can affect your chances of falling pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/06/12

You could try one of the anti-acne lotions. Tubal blockage can affect your chances of falling pregnant.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement